# SDR 2002UALA00331

- Difficulty date: February 28, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LEFT HAND SIDE FRAME DENTED AT STATION 1540, ABOVE STR 26L.  MAJOR REPAIR ACCOMPLISHED. DOUBLER REPAIR INSTALLED.
